Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 140, NWS Birmingham, AL

July 29, 2015Pickens County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 29, 2015, 3:43 PM CDT for Pickens County, Alabama. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2015, 3:43 PM CDT (20:43 UTC)
Expired
Jul 29, 2015, 4:20 PM CDT
In force
37 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Pickens County, AL

The radar

The Columbus AFB radar (KGWX), 87 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1420 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1420 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

895 
WUUS54 KBMX 292043
SVRBMX
ALC107-292130-
/O.NEW.KBMX.SV.W.0140.150729T2043Z-150729T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
343 PM CDT WED JUL 29 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 430 PM CDT

* AT 343 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  ETHELSVILLE...OR 8 MILES NORTH OF PICKENSVILLE...MOVING SOUTH AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ALICEVILLE...CARROLLTON...PICKENSVILLE...MCMULLEN...BEVILL LOCK AND
  DAM...GARDEN...GAINESVILLE LAKE CAMPGROUND...GEORGE DOWNER
  AIRPORT...PINE GROVE...DILLBURG...COCHRANE AND OWENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3339 8829 3337 8806 3304 8804 3305 8807
      3304 8807 3304 8815 3303 8814 3302 8816
      3300 8818 3299 8834
TIME...MOT...LOC 2043Z 354DEG 20KT 3334 8825 

HAIL...<.75IN
WIND...60MPH
 
$$

32/DAVIS
2 follow-up statements
539 
WWUS54 KBMX 292103
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 PM CDT WED JUL 29 2015

ALC107-292130-
/O.CON.KBMX.SV.W.0140.000000T0000Z-150729T2130Z/
PICKENS AL-
403 PM CDT WED JUL 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHWESTERN PICKENS COUNTY...

AT 402 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
PICKENSVILLE...MOVING SOUTH AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALICEVILLE...CARROLLTON...PICKENSVILLE...MCMULLEN...BEVILL LOCK AND
DAM...GARDEN...GAINESVILLE LAKE CAMPGROUND...GEORGE DOWNER AIRPORT...
DILLBURG AND COCHRANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3330 8830 3330 8806 3304 8804 3305 8807
      3304 8807 3304 8815 3303 8814 3302 8816
      3300 8818 3299 8834
TIME...MOT...LOC 2102Z 354DEG 20KT 3323 8824 

HAIL...1.00IN
WIND...60MPH
 
$$

56
919 
WWUS54 KBMX 292120
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
420 PM CDT WED JUL 29 2015

ALC107-292129-
/O.CAN.KBMX.SV.W.0140.000000T0000Z-150729T2130Z/
PICKENS AL-
420 PM CDT WED JUL 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PICKENS COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BIRMINGHAM.

LAT...LON 3330 8830 3330 8806 3304 8804 3305 8807
      3304 8807 3304 8815 3303 8814 3302 8816
      3300 8818 3299 8834
TIME...MOT...LOC 2118Z 354DEG 20KT 3313 8823 

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:23 PM CDT, 20 minutes earlier.

Area forecast discussion, Jul 29, 3:23 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
323 PM CDT WED JUL 29 2015

.DISCUSSION...

SCATTERED TO NUMEROUS THUNDERSTORMS HAVE DEVELOPED ACROSS CENTRAL
ALABAMA IN THE HOT AND HUMID AIR MASS. TEMPERATURES QUICKLY ROSE
INTO THE MIDDLE 90S BY LATE MORNING AND HEAT INDICES CLIMBED INTO
105-108 RANGE...BUT CONVECTION HAS COOLED DOWN MOST AREAS AND THE
HEAT ADVISORY HAS BEEN CANCELLED. THE ARE TWO CLUSTERS OF STORMS
ACROSS CENTRAL ALABAMA...ONE NEAR THE I-20 CORRIDOR AND ANOTHER
ACROSS THE EXTREME SOUTHERN COUNTIES OF CENTRAL ALABAMA. BY SUNSET
THE NORTHERN ACTIVITY SHOULD BE SOUTH OF I-20...AND WILL GO WITH
JUST 20 PERCENT RAIN CHANCES FOR AREAS ALONG AND NORTH OF I-20
OVERNIGHT...WITH 30 PERCENT CHANCES ACROSS THE SOUTHERN COUNTIES.

A WEAK COLD FRONT WILL PUSH INTO CENTRAL ALABAMA ON THURSDAY. THIS
BOUNDARY WILL BE THE FOCUS FOR CONVECTION...WITH MOST OF THE
CONVECTION LIKELY DEVELOPING SOUTH OF I-20 DURING THE AFTERNOON.
AHEAD OF THE FRONT...HEAT AND HUMIDITY VALUES WILL ONCE AGAIN BE
AN ISSUE...AND HEAT INDICES MAY CLIMB TO AROUND 105 DEGREES BEFORE
THE AFTERNOON THUNDERSTORMS GET GOING. BY FRIDAY THE NORTHERN
SECTIONS OF CENTRAL ALABAMA SHOULD NOTICE THE DRIER AIR LOCATED
BEHIND THE FRONT...AS SURFACE DEWPOINTS FALL INTO THE LOWER 60S.
THE SURFACE BOUNDARY SHOULD HANG UP NEAR THE I-85 CORRIDOR...SO
RAIN CHANCES WILL CONTINUE ACROSS SOUTHEAST AREAS THROUGH THE
WEEKEND...ALTHOUGH THE MODELS HAVE BEEN TRENDING TOWARDS LESS
CONVECTION ACROSS THIS AREA...AND DID LOWER POPS SLIGHTLY IN
THESE AREAS. RAIN FREE CONDITIONS EXPECTED MONDAY AND TUESDAY AS
THE UPPER TROF AXIS OVER THE EASTERN UNITED STATES PUSHES THE
DEEPER MOISTURE INTO THE GULF OF MEXICO. HUMIDITY LEVELS WILL ALSO
STAY LOWER WITH SURFACE DEWPOINTS IN THE 60S.

58/ROSE

&&

.AVIATION...
18Z TAF DISCUSSION.

SCATTERED TO NUMEROUS STORMS ALREADY ONGOING ACROSS PORTIONS OF
CENTRAL ALABAMA. BASED ON HIRES MODELS BELIEVE THERE MAY BE A BIT
LESS COVERAGE IN THE NORTHEAST AS COMPARED TO OTHER AREAS SO HAVE
ADDED A TEMPO FOR TSRA AT ALL TERMINALS EXCEPT ANB/ASN FOR NOW.
WILL MONITOR CLOSELY AND MAY HAVE TO AMEND IF COVERAGE INCREASES.
BRIEF HEAVY RAINFALL AND FREQUENT LIGHTNING WILL ACCOMPANY STORMS
AND GUSTY WINDS ARE POSSIBLE.

HIRES MODELS ALSO SHOW MUCH OF THE ACTIVITY SHIFTING SOUTHWARD
THRU THE DAY AS THE SHORTWAVE TRAVERSES THE AREA. THEREFORE HAVE
BEST CHANCE OF TS FOR THE NEXT FEW HOURS. MAY HAVE TO EXTEND TS
MENTION A BIT LONGER...ESPECIALLY ACROSS THE SOUTH. SOME PATCHY
FOG WILL BE POSSIBLE ONCE AGAIN LATE TONIGHT.

19

&&

.FIRE WEATHER...

ABOVE NORMAL TEMPERATURES AND HIGH HUMIDITY VALUES WILL COTINUE
INTO THURSDAY. A WEAK COOL FRONT WILL BRING LESS HUMID AIR INTO
CENTRAL ALABAMA ON FRIDAY...ALONG WITH DECREASING CHANCES OF
RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     75  94  71  92  67 /  20  30  20  10  10
ANNISTON    75  94  73  92  69 /  20  40  20  10  10
BIRMINGHAM  77  94  72  93  69 /  20  40  20  10  10
TUSCALOOSA  76  96  74  94  70 /  30  40  20  10   0
CALERA      76  94  72  92  70 /  30  50  20  10  10
AUBURN      75  94  74  91  72 /  40  60  30  30  30
MONTGOMERY  77  97  76  93  73 /  30  60  30  30  20
TROY        75  96  75  93  73 /  40  60  30  40  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 29, 2:38 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
238 PM CDT WED JUL 29 2015

ALZ011>015-017>050-302245-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
238 PM CDT WED JUL 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

TEMPERATURES IN THE 90S AND HIGH HUMIDITY VALUES WILL COMBINE TO
PRODUCE MAXIMUM HEAT INDICES AROUND 105 DEGREES ON THURSDAY
AFTERNOON...MAINLY ACROSS THE SOUTH.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 29, 3:10 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
310 PM CDT WED JUL 29 2015

ALZ012-022-292100-
PICKENS AL-LAMAR AL-
310 PM CDT WED JUL 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR LAMAR AND NORTHERN PICKENS
COUNTIES UNTIL 400 PM CDT...

AT 310 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VERNON...MOVING SOUTH AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VERNON...SULLIGENT...GORDO...REFORM...MILLPORT...CARROLLTON...
PICKENSVILLE...KENNEDY...BEAVERTON...ETHELSVILLE...BLOOMING GROVE...
CREWS...LAMAR COUNTY AIRPORT...BEDFORD...KIRK...LUBBUB...MCSHAN...
MELBORNE...LAMAR COUNTY PUBLIC LAKE AND CODY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3395 8822 3394 8795 3353 8795 3352 8784
      3324 8784 3325 8831
TIME...MOT...LOC 2010Z 007DEG 32KT 3373 8816

32/DAVIS
Special weather statement, Jul 29, 3:11 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
311 PM CDT WED JUL 29 2015

ALZ034-035-292100-
CHILTON AL-BIBB AL-
311 PM CDT WED JUL 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BIBB AND WESTERN CHILTON
COUNTIES UNTIL 400 PM CDT...

AT 311 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
AMERICAN VILLAGE...OR NEAR MONTEVALLO...MOVING SOUTH AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CALERA...BRENT...CENTREVILLE...JEMISON...THORSBY...WEST BLOCTON...
CHILTON COUNTY MOTOR SPORTS PARK...BRIERFIELD IRONWORKS PARK...
TALLADEGA NATIONAL FOREST...ASHBY...LAWLEY...EOLINE...RANDOLPH...
ISABELLA...HEBRON...BIBB COUNTY AIRPORT...SIX MILE...TRIO...CAMPBELL
AND MARVEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3301 8725 3324 8703 3321 8702 3317 8703
      3316 8697 3310 8697 3310 8695 3308 8695
      3308 8694 3306 8693 3306 8690 3305 8690
      3305 8688 3307 8688 3307 8662 3274 8675
TIME...MOT...LOC 2011Z 011DEG 31KT 3314 8682

32/DAVIS
Special weather statement, Jul 29, 3:22 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
322 PM CDT WED JUL 29 2015

ALZ037-038-292115-
TALLAPOOSA AL-CHAMBERS AL-
322 PM CDT WED JUL 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHAMBERS AND EAST CENTRAL
TALLAPOOSA COUNTIES UNTIL 415 PM CDT...

AT 322 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TRAMMEL CROSSROADS...OR 9 MILES NORTHWEST OF LAFAYETTE...MOVING SOUTH
AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DADEVILLE...CAMP HILL...LAFAYETTE...LA FAYETTE...WAVERLY...CUSSETA...
WEST CHAMBERS...RIDGE GROVE...PENTON...TRAMMEL CROSSROADS...CHAMBERS
COUNTY LAKE...OAK BOWERY...STURKIE...BUFFALO AND DAVISTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3273 8540 3274 8541 3274 8543 3273 8543
      3273 8548 3274 8549 3273 8549 3273 8557
      3274 8557 3273 8558 3273 8561 3271 8561
      3271 8579 3309 8559 3302 8539 3273 8528
TIME...MOT...LOC 2022Z 021DEG 19KT 3299 8553

56
Special weather statement, Jul 29, 3:32 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
332 PM CDT WED JUL 29 2015

ALZ023-292115-
TUSCALOOSA AL-
332 PM CDT WED JUL 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR TUSCALOOSA COUNTY UNTIL 415 PM
CDT...

AT 332 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF BANKHEAD
LOCK AND DAM TO 6 MILES WEST OF COKER...AND MOVING SOUTHEAST AT 25
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TUSCALOOSA...NORTHPORT...HOLT...MOUNDVILLE...BROOKWOOD...COALING...
VANCE...COKER...TUSCALOOSA AMPHITHEATER...LAKE WILDWOOD...MERCEDES
BENZ OF ALABAMA...BRYANT DENNY STADIUM...SHELTON STATE COMMUNITY
COLLEGE...LAKE LURLEEN STATE PARK...UNIVERSITY MALL...DEERLICK CREEK
CAMPGROUNDS...ABERNANT...TUSCALOOSA REGIONAL AIRPORT...MCFARLAND MALL
AND NORTH BIBB.

LAT...LON 3327 8784 3343 8730 3323 8715 3319 8720
      3313 8720 3313 8728 3309 8731 3301 8732
      3301 8771 3302 8771 3302 8783
TIME...MOT...LOC 2032Z 334DEG 21KT 3336 8736 3323 8780

32/DAVIS
Local storm report, Jul 29, 3:36 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
336 PM CDT WED JUL 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 AM     TSTM WND DMG     3 S LAKE TUSCALOOSA BIN 33.35N 87.60W
07/29/2015                   TUSCALOOSA         AL   EMERGENCY MNGR

            TREE UPROOTED IN THE NORTHPORT AREA. WINDS ETIMATED 40-45
            MPH.

&&

MROSE
Local storm report, Jul 29, 3:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
338 PM CDT WED JUL 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     6 WNW MOUNDVILLE        33.04N 87.71W
07/29/2015                   TUSCALOOSA         AL   EMERGENCY MNGR

            TREE UPROOTED ALONG LOCK ROAD NINE. WINDS ESTIMATED 40-45
            MPH.

&&

MROSE

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 9:15 AM CDTSpecial Weather StatementBMXClay45 min
Jul 29, 10:51 AM CDTSpecial Weather StatementBMXTallapoosa24 min
Jul 29, 12:00 PM CDTSpecial Weather StatementBMXElmore30 min
Jul 29, 12:24 PM CDTSpecial Weather StatementBMXMontgomery51 min
Jul 29, 12:27 PM CDTSpecial Weather StatementBMXMontgomery48 min
Jul 29, 12:29 PM CDTSpecial Weather StatementBMXHale31 min
Jul 29, 12:41 PM CDTSpecial Weather StatementBMXMacon34 min
Jul 29, 12:44 PM CDTSpecial Weather StatementBMXPerry31 min
Jul 29, 12:54 PM CDTSpecial Weather StatementBMXHale36 min
Jul 29, 1:02 PM CDTSpecial Weather StatementBMXBullock28 min
Jul 29, 1:07 PM CDTSpecial Weather StatementBMXMarengo23 min
Jul 29, 1:10 PM CDTSpecial Weather StatementBMXBullock35 min
Jul 29, 1:28 PM CDTSpecial Weather StatementBMXCleburne47 min
Jul 29, 1:30 PM CDTSpecial Weather StatementBMXBarbour, Bullock30 min
Jul 29, 1:40 PM CDTSpecial Weather StatementBMXWinston50 min
Jul 29, 1:41 PM CDTSpecial Weather StatementBMXMarengo34 min
Jul 29, 1:44 PM CDTSpecial Weather StatementBMXDallas31 min
Jul 29, 1:54 PM CDTSpecial Weather StatementBMXMarion36 min
Jul 29, 1:59 PM CDTSpecial Weather StatementBMXPike31 min
Jul 29, 2:28 PM CDTSpecial Weather StatementBMXLamar47 min
Jul 29, 2:35 PM CDTSpecial Weather StatementBMXJefferson, Shelby25 min
Jul 29, 2:37 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby38 min
Jul 29, 3:10 PM CDTSpecial Weather StatementBMXLamar, Pickens50 min
Jul 29, 3:11 PM CDTSpecial Weather StatementBMXBibb, Chilton49 min
Jul 29, 3:17 PM CDTSevere Thunderstorm WarningBMXLamar, Pickens43 min
Jul 29, 3:22 PM CDTSpecial Weather StatementBMXChambers53 min
Jul 29, 3:32 PM CDTSpecial Weather StatementBMXTuscaloosa43 min
Jul 29, 4:49 PM CDTSpecial Weather StatementBMXElmore41 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.